# SDR CALA2021100601805

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 82,281 hours, 11,618 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: Smoke
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD IFE COOLING EICAS S "FORWARD COOLING SYSTEM FAN FAILURE, ACTUAL SMOKE DETECTED, IFE CARD FAILURE, OR INBOARD SHUTOFF VALVE FAILED CLOSED." NO SMOKE REPORTED WRONG CODEE WAS ENTERED.  BUT THERE IS AN IFE PERFORMED BITE ON IFE CARD AS PER FIM TASK 21-58 TASK 801. STATUS MESSAGE. RECEIVED FAULT CODE 6, "IFE COOLING IN-FLIGHT EXHAUST VALVE (V645)". REMOVED AND REPLACED THE IFE IN-FLIGHT COOLING EXHAUST VALVE (V645) IAW AMM 21-58-65, OPS. CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1145692  SN OFF 0383 VALVE, SHUTOFF,  OFF 64-2123-9-0001 0383 ON 64-2123-9-0001 0375
